On a system of generators for algebras over random variables
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1981), pp. 78-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1981_5_a10,
author = {F. I. Salimov},
title = {On a~system of generators for algebras over random variables},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {78--82},
year = {1981},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1981_5_a10/}
}
F. I. Salimov. On a system of generators for algebras over random variables. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1981), pp. 78-82. http://geodesic.mathdoc.fr/item/IVM_1981_5_a10/